Does Pristiq make anyone sick if they miss a day?

Discussion in 'Therapy and Medication' started by Shock, Aug 9, 2012.

  1. Shock

    Shock Well-Known Member

    Ive been getting really ill if I miss taking one in the morning. By mid afternoon I feel like vomitting and am really dizzy.

    Any one else experiance this?
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Not with pristiq but another med if i miss it i get nauseated and dizzy acutally the levels drop in your body and they you have to build them up again
  3. IV2010

    IV2010 Well-Known Member

    Yes...I forgot my pristiq one morning and couldn't work out why I felt so horrible..

    headache, balance problems, dizzy, then I worked out it was from forgetting my meds..
    I was on effexor before and those were even worse if you forget them
    I even have mine set out in a weekly reminder/ container and still forget